# SDR ASAA2019010227845

- Difficulty date: January 2, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 45,298 hours, 13,460 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55048
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 947 FLOORBEAM CORRODED ON O/B SIDE OF LT LAV SUPPORT FITTING. GROUNDED - YES. REPAIRED BS 947 FLOORBEAM CORRODED O/B SIDE OF LT LAV SUPPORT FITTING IAW SRM 53 70 51 2R 5 REPAIR #5 W 1.5" O .180 R .130 L 1.5" D .050.
